MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS FREEDOM60 SYRINGE INFUSION SYSTEM; FREEDOM60 INFUSION PUMP

KORU MEDICAL SYSTEMS FREEDOM60 SYRINGE INFUSION SYSTEM; FREEDOM60 INFUSION PUMP
Model Number F10050
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Koru medical became aware of mw5149371 received through the fda medwatch program stating "patient reported a freedom pump malfunction occurred on (b)(6) 2023.Second syringe was infusing when syringe snapped out of pump, and a "wire" from inside the pump was sticking out.Patient lost approximately 40 ml of 100 ml infusion.Unknown if patient missed a dose or experienced an adverse event.Pump available for return.Pump serial number unknown.No further information.Reported to cvs/caremark by health professional." good faith efforts were sent to the initial reporter for additional information regarding the event and pump status.A response was received stating the reporter did not provide the pump serial number and we are unable to determine based on information available as nothing has been received from the patient in (b)(6) 2023 or (b)(6) 2024.No other details are known.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
A capa was previously initiated by koru medical to investigate syringe ejection malfunctions.If additional information becomes available, a supplemental report will be filed with the new information.

Brand Name
FREEDOM60 SYRINGE INFUSION SYSTEM
Common Device Name
FREEDOM60 INFUSION PUMP
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
kayla kerschus
100 corporate drive
mahwah, NJ 07430
8454692042
MDR Report Key18589950
Report Number1318360-2024-00001
Device Sequence Number8517940
Product Code FRN
UDI-Device Identifier00659443000001
UDI-Public00659443000001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberF10050
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Initial Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale